Citation

BibTex format

@article{Jackson:2002:10.1023/A:1015726412625,
author = {Jackson, MD and Blunt, MJ},
doi = {10.1023/A:1015726412625},
journal = {TRANSPORT IN POROUS MEDIA},
pages = {249--269},
title = {Elliptic regions and stable solutions for three-phase flow in porous media},
url = {http://dx.doi.org/10.1023/A:1015726412625},
volume = {48},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Jackson,MD
AU - Blunt,MJ
DO - 10.1023/A:1015726412625
EP - 269
PY - 2002///
SN - 0169-3913
SP - 249
TI - Elliptic regions and stable solutions for three-phase flow in porous media
T2 - TRANSPORT IN POROUS MEDIA
UR - http://dx.doi.org/10.1023/A:1015726412625
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000175925800001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 48
ER -